# SDR CALA2014090892073

- Difficulty date: September 3, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 94,896 hours, 14,929 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR WEB CORRODED ON BOTTOM SIDE STATION 610 RBL 24.  CORROSION BEYOND SRM LIMITS.  REMOVED, DRILLED UP NEW WEB IAW SRM 51-40-05 & DWG 143T5012 REV G.
